# SDR DLL10980449

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1212 BULKHEAD WEB WAS FOUND WITH A .25 LONG CRACK AT RBL 42.5.  THE CRACK WAS ROUTED OUT AND A LOCAL DOUBLER REPAIR INSTALLED PER ER/A 364062-14AD, REV A.  THE REPAIR WAS GRANTED AMOC APPROVAL FOR AD 96-20-10.
